# SDR ASOA2013031303187

- Difficulty date: February 14, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 ANGLE ON OTBD SIDE AT FS 280 IS CRACKED.  REMOVED ANGLE IAW SRM 51-42-21.   LOCATED, DRILLED AND INSTALLED NEW ANGLE IAW SRM 51-42-21 & 51-40-11.
